# SDR VNAA0111007

- Difficulty date: November 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 14,110 hours, 12,276 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 230GC02Y03
- Part serial: M164
- Condition: Failed
- Location: Cockpit
- Part time: 839 hours, 771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 6,000 FEET, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL CAS MESSAGE AND RETURNED TO PIT AFTER THE QUICK REFERENCE HANDBOOK PROCEDURE DID NOT RESET THE GENERATOR.  MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
